Alert archive / Illinois / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 128, NWS Lincoln, IL

August 10, 2020Clark County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 10, 2020, 5:46 PM CDT for Clark County, Illinois. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2020, 5:46 PM CDT (22:46 UTC)
Expired
Aug 10, 2020, 6:02 PM CDT
In force
16 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Clark County, IL

The radar

The Evansville,IN radar (KVWX), 118 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 2:58 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2020-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1597 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2020-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1597 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1046 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

609 
WUUS53 KILX 102246
SVRILX
ILC023-102315-
/O.NEW.KILX.SV.W.0128.200810T2246Z-200810T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
546 PM CDT Mon Aug 10 2020

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Clark County in east central Illinois...

* Until 615 PM CDT.

* At 546 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles southeast of Dennison to near Casey, moving
  southeast at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Marshall, Casey, Martinsville, Clarksville, West Union, Dennison,
  Darwin, Orange and Lincoln Trail State Park.

This includes Interstate 70 between mile markers 128 and 154.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3936 8753 3934 8758 3931 8762 3930 8760
      3926 8761 3925 8759 3925 8757 3918 8761
      3918 8800 3938 8801 3948 8794 3946 8753
TIME...MOT...LOC 2246Z 319DEG 20KT 3941 8749 3928 8792 

HAIL...<.75IN
WIND...60MPH
 
$$

Barker
1 follow-up statement
132 
WWUS53 KILX 102302
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
602 PM CDT Mon Aug 10 2020

ILC023-102312-
/O.CAN.KILX.SV.W.0128.000000T0000Z-200810T2315Z/
Clark-
602 PM CDT Mon Aug 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR CLARK COUNTY IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
east central Illinois.

LAT...LON 3936 8753 3934 8758 3931 8762 3930 8760
      3926 8761 3925 8759 3925 8757 3918 8761
      3918 8800 3938 8801 3948 8794 3946 8753
TIME...MOT...LOC 2300Z 319DEG 20KT 3935 8742 3922 8785 

$$

Barker

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:01 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Aug 10, 3:01 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
301 PM CDT Mon Aug 10 2020

.MESOSCALE DISCUSSION...
Issued at 300 PM CDT Mon Aug 10 2020

Thunderstorms moving across portions of central Illinois this
afternoon will continue to pose a severe weather threat over the
next few hours. Out ahead of the storms, temperatures near 90F and
dew points in the mid/upper 70s to around 80F are contributing to
extreme instability. SPC mesoanalysis indicates MLCAPE values of
3500-4000 J/kg ahead of the outflow boundary which will support
strong updrafts. Main limiting factor thus far is the lack of deep
layer shear which is resulting in the storm becoming outflow
dominant. Outflow boundary is well ahead of the southern end of
the QLCS but still packing a punch with reports of severe or near
severe wind gusts ahead of the main line. Main concern over the
next few hours will be storms emerging from NE MO this hour that
track along the outflow boundary as it lays out west to east
across central Illinois. Any storms that may become rooted on the
boundary will bear the closest watching for a severe threat, but
in general expect the severe threat to transition southward across
the remainder of central Illinois despite the lower deep layer
shear. Damaging winds pose the main threat but large hail is also
a possibility given the strong updrafts. Will also need to monitor
the potential for flash flooding, especially if the outflow
boundary slows or stalls allowing for training storms.

&&

.SYNOPSIS...
Issued at 253 PM CDT Mon Aug 10 2020

Scattered thunderstorms will affect the area into tonight. Some of
the storms could be severe into this evening, with damaging wind
gusts being the main threat. Locally heavy rain will also be
possible. The front will push into southern Illinois for Tuesday
and Wednesday, with scattered storms more dominant over the
southern half of the state. Temperatures will cool a bit for the
next few days, with more seasonable readings through midweek.

&&

.SHORT TERM...(This evening through Tuesday)
ISSUED AT 253 PM CDT Mon Aug 10 2020

Greatest severe weather threat at least over the next couple of
hours will be across the northern CWA, mainly I-74 north as the
squall line tracks east. Widespread 60+ mph gusts with tree and
power line damage have been reported across Knox and Stark
counties as of 230 pm. This area will shift east over McLean Co.
through 4 pm.  Progressing south of I-74 this line of storms
becomes more outflow dominant, posing a lower severe threat over
the short term. Upstream we are seeing another batch of severe
storms developing over northeast MO. CAMs have had varying
solutions with this activity, but the general feeling is this will
develop east along the front/outflow from initial squall line, and
pose an additional severe threat over the central/southern CWA
later this afternoon and into the evening. Though deep layer shear
remains rather weak under 25 kt, very high instability (surface
based sampled at 5400 J/kg on 18z ILX sounding) will lead to a
continued damaging wind gust potential into this evening. Steep
mid level lapse rates will also pose a secondary hail threat,
mitigated by high wet bulb zero heights. We expect the main severe
threat to diminish over out southeast counties around 9-10 pm.

A lesser but still notable concern over the next few hours is high
heat and humidity as 80F dewpoints have pooled ahead of the storm
complex. This has pushed heat indices around 105F in many
locations. This will continue through around 6 pm in areas that
remain storm-free.

Later tonight and Tuesday, the front will shift into southern IL.
This is where chance pops will be confined, with drier weather
expected over the northern half of the CWA into Tuesday night.

.LONG TERM...(Tuesday night through Monday)
ISSUED AT 253 PM CDT Mon Aug 10 2020

Few changes made to the extended due to ongoing severe weather.
The front will remain in the general area Wed-Sat, though notable
dry periods are likely, especially over the northern half of the
area. This will keep seasonably warm weather in place through
Saturday. While there is some uncertainty in timing an more
significant cold front is progged late Saturday or early Sunday.
This would result in cooler/drier weather for the end of the
weekend and into early next week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 104 PM CDT Mon Aug 10 2020

Main issue is timing severe squall line currently in eastern IA.
This is expected to track east/southeast this afternoon, highest
confidence for this to impact PIA/BMI/CMI from 19-23z. The line
will be tracking quickly at around 60 kt, with similar wind speeds
possible at the surface. Lower confidence that storms will impact
SPI/DEC so only included tempo group here, where storms should be
more scattered mid/late afternoon. After this window of active
weather, VFR TAFs should prevail tonight through 18z.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE...Deubelbeiss
SYNOPSIS...25
SHORT TERM...25
LONG TERM...25
AVIATION...25
Hazardous weather outlook, Aug 10, 3:17 PM CDT, 2 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
317 PM CDT Mon Aug 10 2020

ILZ027>031-036>038-041>046-112030-
Champaign-De Witt-Fulton-Knox-Logan-Marshall-Mason-McLean-Peoria-
Piatt-Stark-Tazewell-Vermilion-Woodford-
317 PM CDT Mon Aug 10 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Thunderstorms are expected into this evening. Widespread damaging
wind gusts are possible with the storms. Heavy rainfall could
pose a flash flood threat, especially in urban areas. Hail is also
possible in the strongest storms.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Additional storms are possible from Wednesday through Saturday,
mainly during the afternoon hours. These storms are currently not
expected to be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed until 6 pm. Please relay any
information about observed severe weather to the National Weather
Service while following all local, state and CDC guidelines.

ILZ040-047>057-061>063-112030-
Cass-Christian-Clark-Coles-Cumberland-Douglas-Edgar-Macon-Menard-
Morgan-Moultrie-Sangamon-Schuyler-Scott-Shelby-
317 PM CDT Mon Aug 10 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...TONIGHT...

Thunderstorms are expected into this evening. A few of the storms
may produce damaging wind gusts, hail, and heavy downpours.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Additional storms are possible from Tuesday through Saturday,
mainly during the afternoon hours. These storms are currently not
expected to be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed until 8 pm. Please relay any
information about observed severe weather to the National Weather
Service while following all local, state and CDC guidelines.

ILZ066>068-071>073-112030-
Clay-Crawford-Effingham-Jasper-Lawrence-Richland-
317 PM CDT Mon Aug 10 2020

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...TONIGHT...

Thunderstorms are expected late this afternoon and this evening.
A few of the storms may produce damaging wind gusts, hail, and
heavy downpours.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

Additional storms are possible from Tuesday through Saturday,
mainly during the afternoon hours. These storms are currently not
expected to be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from 6 pm until 10 pm. Please
relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

25

In the hours before

Local storm report, Aug 10, 4:52 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
452 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     TSTM WND DMG     WEST PEORIA             40.70N 89.63W
08/10/2020                   PEORIA             IL   EMERGENCY MNGR

            TWO TREES BLOWN DOWN. ONE RESULTED IN A ROAD BEING
            BLOCKED.

0240 PM     TSTM WND DMG     METAMORA                40.79N 89.36W
08/10/2020                   WOODFORD           IL   PUBLIC

            SEVERAL TREES AND FENCES BLOWN DOWN

0240 PM     TSTM WND DMG     GERMANTOWN HILLS        40.77N 89.47W
08/10/2020                   WOODFORD           IL   BROADCAST MEDIA

            ROOF DAMAGE TO MIDDLE SCHOOL. REPORTED BY WEEK-TV.

0443 PM     TSTM WND GST     2 NNW DANVILLE          40.17N 87.63W
08/10/2020  M75.00 MPH       VERMILION          IL   EMERGENCY MNGR

&&

ERWIN
Local storm report, Aug 10, 4:58 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
458 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND GST     GALESBURG AIRPORT       40.94N 90.43W
08/10/2020  M51.00 MPH       KNOX               IL   AWOS

0200 PM     TSTM WND DMG     GALESBURG               40.95N 90.38W
08/10/2020                   KNOX               IL   FIRE DEPT/RESCUE

            SEVERAL POWER LINES AND TREE BRANCHES DOWN.

0215 PM     TSTM WND DMG     ELMIRA                  41.18N 89.83W
08/10/2020                   STARK              IL   LAW ENFORCEMENT

            SEVERAL POWER LINES AND TREES BLOWN DOWN BETWEEN
            210-220PM.

0215 PM     TSTM WND DMG     BRADFORD                41.18N 89.66W
08/10/2020                   STARK              IL   LAW ENFORCEMENT

            SEVERAL POWER LINES AND TREES BLOWN DOWN BETWEEN
            210-220PM.

0215 PM     TSTM WND DMG     WYOMING                 41.06N 89.77W
08/10/2020                   STARK              IL   LAW ENFORCEMENT

            SEVERAL POWER LINES AND TREES BLOWN DOWN BETWEEN
            210-220PM.

0215 PM     TSTM WND DMG     TOULON                  41.09N 89.86W
08/10/2020                   STARK              IL   LAW ENFORCEMENT

            SEVERAL POWER LINES AND TREES BLOWN DOWN BETWEEN
            210-220PM.

0217 PM     TSTM WND GST     MARIETTA                40.50N 90.39W
08/10/2020  E55.00 MPH       FULTON             IL   EMERGENCY MNGR

0222 PM     TSTM WND GST     CUBA                    40.49N 90.19W
08/10/2020  E55.00 MPH       FULTON             IL   EMERGENCY MNGR

0223 PM     TSTM WND GST     FARMINGTON              40.70N 90.00W
08/10/2020  E60.00 MPH       FULTON             IL   EMERGENCY MNGR

            REPORTED WIND GUSTS OF 50-60 MPH. WIND GUSTS REMAINED AT
            THIS LEVEL FOR ABOUT FIVE MINUTES.

0228 PM     TSTM WND DMG     KICKAPOO                40.80N 89.75W
08/10/2020                   PEORIA             IL   BROADCAST MEDIA

            LARGE TREE UPROOTED

0230 PM     TSTM WND GST     HANNA CITY              40.69N 89.79W
08/10/2020  M61.00 MPH       PEORIA             IL   EMERGENCY MNGR

0230 PM     TSTM WND DMG     CANTON                  40.56N 90.04W
08/10/2020                   FULTON             IL   PUBLIC

            TREE SNAPPED AT BASE

0232 PM     TSTM WND DMG     FARMINGTON              40.57N 90.18W
08/10/2020                   FULTON             IL   EMERGENCY MNGR

            TREE FELL ON HOUSE

0237 PM     TSTM WND DMG     WEST PEORIA             40.70N 89.63W
08/10/2020                   PEORIA             IL   EMERGENCY MNGR

            TWO TREES BLOWN DOWN. ONE RESULTED IN A ROAD BEING
            BLOCKED.

0240 PM     TSTM WND DMG     5 NE EAST PEORIA        40.72N 89.48W
08/10/2020                   TAZEWELL           IL   PUBLIC

            TWO TREES BROKEN NEAR THE BASE

0240 PM     TSTM WND DMG     1 SW ELMWOOD            40.77N 89.98W
08/10/2020                   PEORIA             IL   EMERGENCY MNGR

            TREE DOWN ON GRAHAM CHAPEL ROAD AND IL ROUTE 78.

0240 PM     TSTM WND GST     2 N PEORIA              40.77N 89.61W
08/10/2020  E60.00 MPH       PEORIA             IL   BROADCAST MEDIA

            WIND GUSTS UP TO 60MPH LASTED FOR APPROXIMATELY FIVE
            MINUTES.

0240 PM     TSTM WND DMG     WASHBURN                40.92N 89.29W
08/10/2020                   WOODFORD           IL   EMERGENCY MNGR

            MULTIPLE TREES AND POWER LINES DOWN. TREE DOWN ON A
            HOUSE, RESIDENTS HAD TO BE HELPED OUT OF HOME.

0240 PM     TSTM WND DMG     HENRY                   41.11N 89.36W
08/10/2020                   MARSHALL           IL   EMERGENCY MNGR

            TREE FELL ON HOUSE ON MAIN ST. MANY 6-8 INCH DIAMETER
            BRANCHES DOWN. SCHOOL ST BLOCKED BY DOWNED TREES.

0240 PM     TSTM WND DMG     LACON                   41.02N 89.41W
08/10/2020                   MARSHALL           IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ON 2ND STREET.

0240 PM     TSTM WND DMG     GERMANTOWN HILLS        40.77N 89.47W
08/10/2020                   WOODFORD           IL   BROADCAST MEDIA

            ROOF DAMAGE TO MIDDLE SCHOOL. REPORTED BY WEEK-TV.

0240 PM     TSTM WND DMG     METAMORA                40.79N 89.36W
08/10/2020                   WOODFORD           IL   PUBLIC

            SEVERAL TREES AND FENCES BLOWN DOWN

0242 PM     TSTM WND DMG     SPRING BAY              40.82N 89.53W
08/10/2020                   WOODFORD           IL   EMERGENCY MNGR

            ROOF BLOWN OFF A LARGE SHED

0242 PM     TSTM WND GST     SPRING BAY              40.82N 89.53W
08/10/2020  E65.00 MPH       WOODFORD           IL   EMERGENCY MNGR

0242 PM     TSTM WND DMG     CANTON                  40.56N 90.04W
08/10/2020                   FULTON             IL   TRAINED SPOTTER

            MANY 6 INCH DIAMETER TREE BRANCHES DOWN.

0243 PM     TSTM WND GST     PEORIA INTERNATIONAL AI 40.67N 89.68W
08/10/2020  M59.00 MPH       PEORIA             IL   ASOS

0245 PM     TSTM WND DMG     HENRY                   41.11N 89.36W
08/10/2020                   MARSHALL           IL   EMERGENCY MNGR

            TWO LARGE TREES, APPROXIMATELY 10 INCHES IN DIAMETER,
            BLOWN DOWN.

0245 PM     TSTM WND DMG     HAVANA                  40.30N 90.06W
08/10/2020                   MASON              IL   PUBLIC

            TREES DOWN

0247 PM     TSTM WND DMG     1 NW MORTON             40.62N 89.48W
08/10/2020                   TAZEWELL           IL   PUBLIC

            POWER POLE SNAPPED NEAR JEFFERSON AND WESTSHORE

0248 PM     TSTM WND DMG     EUREKA                  40.72N 89.28W
08/10/2020                   WOODFORD           IL   EMERGENCY MNGR

            POWER LINES BLOWN DOWN, POWER OUT IN TOWN.

0248 PM     TSTM WND DMG     HAVANA                  40.30N 90.06W
08/10/2020                   MASON              IL   EMERGENCY MNGR

            LARGE TREE BLOWN DOWN. POWER LINES ALSO DOWN.

0249 PM     TSTM WND GST     GROVELAND               40.61N 89.53W
08/10/2020  M52.00 MPH       TAZEWELL           IL   EMERGENCY MNGR

0250 PM     TSTM WND GST     1 S MORTON
Local storm report, Aug 10, 5:00 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
500 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND GST     GALESBURG AIRPORT       40.94N 90.43W
08/10/2020  M51.00 MPH       KNOX               IL   AWOS

0200 PM     TSTM WND DMG     GALESBURG               40.95N 90.38W
08/10/2020                   KNOX               IL   FIRE DEPT/RESCUE

            SEVERAL POWER LINES AND TREE BRANCHES DOWN.

0215 PM     TSTM WND DMG     TOULON                  41.09N 89.86W
08/10/2020                   STARK              IL   LAW ENFORCEMENT

            SEVERAL POWER LINES AND TREES BLOWN DOWN BETWEEN
            210-220PM.

0215 PM     TSTM WND DMG     BRADFORD                41.18N 89.66W
08/10/2020                   STARK              IL   LAW ENFORCEMENT

            SEVERAL POWER LINES AND TREES BLOWN DOWN BETWEEN
            210-220PM.

0215 PM     TSTM WND DMG     WYOMING                 41.06N 89.77W
08/10/2020                   STARK              IL   LAW ENFORCEMENT

            SEVERAL POWER LINES AND TREES BLOWN DOWN BETWEEN
            210-220PM.

0215 PM     TSTM WND DMG     ELMIRA                  41.18N 89.83W
08/10/2020                   STARK              IL   LAW ENFORCEMENT

            SEVERAL POWER LINES AND TREES BLOWN DOWN BETWEEN
            210-220PM.

0217 PM     TSTM WND GST     MARIETTA                40.50N 90.39W
08/10/2020  E55.00 MPH       FULTON             IL   EMERGENCY MNGR

0222 PM     TSTM WND GST     CUBA                    40.49N 90.19W
08/10/2020  E55.00 MPH       FULTON             IL   EMERGENCY MNGR

0223 PM     TSTM WND GST     FARMINGTON              40.70N 90.00W
08/10/2020  E60.00 MPH       FULTON             IL   EMERGENCY MNGR

            REPORTED WIND GUSTS OF 50-60 MPH. WIND GUSTS REMAINED AT
            THIS LEVEL FOR ABOUT FIVE MINUTES.

0228 PM     TSTM WND DMG     KICKAPOO                40.80N 89.75W
08/10/2020                   PEORIA             IL   BROADCAST MEDIA

            LARGE TREE UPROOTED

0230 PM     TSTM WND DMG     CANTON                  40.56N 90.04W
08/10/2020                   FULTON             IL   PUBLIC

            TREE SNAPPED AT BASE

0230 PM     TSTM WND GST     HANNA CITY              40.69N 89.79W
08/10/2020  M61.00 MPH       PEORIA             IL   EMERGENCY MNGR

0232 PM     TSTM WND DMG     FARMINGTON              40.57N 90.18W
08/10/2020                   FULTON             IL   EMERGENCY MNGR

            TREE FELL ON HOUSE

0237 PM     TSTM WND DMG     WEST PEORIA             40.70N 89.63W
08/10/2020                   PEORIA             IL   EMERGENCY MNGR

            TWO TREES BLOWN DOWN. ONE RESULTED IN A ROAD BEING
            BLOCKED.

0240 PM     TSTM WND DMG     LACON                   41.02N 89.41W
08/10/2020                   MARSHALL           IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ON 2ND STREET.

0240 PM     TSTM WND GST     2 N PEORIA              40.77N 89.61W
08/10/2020  E60.00 MPH       PEORIA             IL   BROADCAST MEDIA

            WIND GUSTS UP TO 60MPH LASTED FOR APPROXIMATELY FIVE
            MINUTES.

0240 PM     TSTM WND DMG     5 NE EAST PEORIA        40.72N 89.48W
08/10/2020                   TAZEWELL           IL   PUBLIC

            TWO TREES BROKEN NEAR THE BASE

0240 PM     TSTM WND DMG     1 SW ELMWOOD            40.77N 89.98W
08/10/2020                   PEORIA             IL   EMERGENCY MNGR

            TREE DOWN ON GRAHAM CHAPEL ROAD AND IL ROUTE 78.

0240 PM     TSTM WND DMG     GERMANTOWN HILLS        40.77N 89.47W
08/10/2020                   WOODFORD           IL   BROADCAST MEDIA

            ROOF DAMAGE TO MIDDLE SCHOOL. REPORTED BY WEEK-TV.

0240 PM     TSTM WND DMG     METAMORA                40.79N 89.36W
08/10/2020                   WOODFORD           IL   PUBLIC

            SEVERAL TREES AND FENCES BLOWN DOWN

0240 PM     TSTM WND DMG     HENRY                   41.11N 89.36W
08/10/2020                   MARSHALL           IL   EMERGENCY MNGR

            TREE F
Local storm report, Aug 10, 5:04 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
504 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     PEORIA HEIGHTS          40.75N 89.57W
08/10/2020                   PEORIA             IL   BROADCAST MEDIA

            DAMAGE TO A HOME UNDER CONSTRUCTION

0300 PM     TSTM WND DMG     HOPEDALE                40.42N 89.42W
08/10/2020                   TAZEWELL           IL   PUBLIC

            GRAIN BIN DAMAGED

0430 PM     TSTM WND GST     3 SSE URBANA            40.07N 88.18W
08/10/2020  M62.00 MPH       CHAMPAIGN          IL   MESONET

            ARPS MESONET

&&

ERWIN
Local storm report, Aug 10, 5:20 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
520 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     NORMAL                  40.52N 89.00W
08/10/2020                   MCLEAN             IL   NWS EMPLOYEE

            LARGE TREE UPROOTED AND DOWN ON TWO HOMES NEAR
            CONSTITUTION TRAIL. ONE LARGE TREE BRANCH ALSO DOWN.

0514 PM     TSTM WND GST     COLES COUNTY AIRPORT    39.48N 88.28W
08/10/2020  M60.00 MPH       COLES              IL   ASOS

&&

ERWIN
Local storm report, Aug 10, 5:21 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
521 PM CDT MON AUG 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND GST     COLES COUNTY AIRPORT    39.48N 88.28W
08/10/2020  M60.00 MPH       COLES              IL   ASOS

            CORRECTED TIME

&&

ERWIN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 1:33 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria, Stark57 min
Aug 10, 2:15 PM CDTSevere Thunderstorm WarningILXFulton, McLean, Marshall, Peoria, Stark, Tazewell and 1 more60 min
Aug 10, 2:50 PM CDTSevere Thunderstorm WarningILXFulton, McLean, Mason, Tazewell40 min
Aug 10, 3:50 PM CDTSpecial Weather StatementILXCass, Christian, DeWitt, Logan, McLean, Macon and 5 more40 min
Aug 10, 4:29 PM CDTSevere Thunderstorm WarningILXChampaign, Christian, Coles, Douglas, Effingham, Macon and 3 more46 min
Aug 10, 4:49 PM CDTSevere Thunderstorm WarningILXVermilion21 min
Aug 10, 4:55 PM CDTSevere Thunderstorm WarningILXClark, Coles, Edgar50 min
Aug 10, 5:16 PM CDTSevere Thunderstorm WarningILXClark, Coles, Crawford, Cumberland, Effingham, Jasper and 1 more44 min
Aug 10, 6:10 PM CDTSpecial Weather StatementILXClay, Crawford, Jasper, Lawrence, Richland50 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.